# SDR CALA2021072601188

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50B11
- Condition: Corroded
- Location: Frms 63-64 S42r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT FRAME 63-64 PREVIOUSLY REPAIRED STRINGER HAS CORROSION. REMOVED AND REPLACED STRINGER 42 RIGHT FR 63-64 IAW A320 SRM 51- 72-11.
